Posted by: anny | 2009-02-17


Depression -On Wellbutrin, eat healthy, use vitamins, magnisium, Omega3 &  6, evening primrose capsules, triphasil.
I have my periods now for the 3rd time in a month.(i' m on the pill)
I' m so tired, I wake up in the morning and my head says get up but my body says no. I have terrible cramps in my body, mostly my bones ( ankles and wrist ). on side of right breast is swollen and painfull. No sighn of problems in blood test.Could it just be that i' m little down and stessed that could couse this? I' m so tired, could sleep for two days if could.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anny
Having your periods 3 times a month while on Triphasil is not normal - did you see a gyne? You may have an hormone imbalance that needs further examination. Have they tested your thyroid functions and did you have a sonar of the swollen area of the breast? I think there is more than just "being down and stressed" here and you probably need an in depth medical examination with various blood tests to determine the cause of your symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.